MAUDE Adverse Event Report: FERROSAN MEDICAL DEVICES A/S; SURGIFLO® HEMOSTATIC MATRIX

FERROSAN MEDICAL DEVICES A/S; SURGIFLO® HEMOSTATIC MATRIX
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Wound Dehiscence (1154)
Type of Reportable Event Serious Injury
Event or Problem Description
Per user facility medwatch form #mw5153563, the patient experienced vaginal cuff dehiscence.The device was available for return.Event date: (b)(6) 2024.

Common Device Name
SURGIFLO® HEMOSTATIC MATRIX
Manufacturer (Section D)
FERROSAN MEDICAL DEVICES A/S
sydmarken 5
soeborg, 2860
DA  2860
MDR Report Key19248504
Report Number3008478369-2024-00021
Device Sequence Number7309874
Product Code LMF
UDI-Device Identifier25712123000315
UDI-Public25712123000315
Combination Product (Y/N)N
PMA/510(K) Number
P990004
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/06/2024
Patient Sequence Number1
Patient SexUnknown